# SDR SWAA2022060601130

- Difficulty date: April 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 194HL HAS CRACKS AROUND FASTENER HOLES. / [01] PREPARED 3EA FASTENER HOLE TO APPLY REPAIR AT PANEL 194HL PER B737 SRM 51-70-04-2R-0;[02] VERIFIED STEP 1;[03] OK TO INSTALL REPAIR;[04] REPAIRED 3EA FASTENER HOLE AT PANEL 194HL PER B737SRM 51-70-04-2R-0 MATERIAL USED RESIN EY-3804PO#1760049 AND FIBER CLASS PO#1690463;[05] VERIFIED STEP 4;[06] VERIFIED STEP 5
